Thread: Injection Problem
05-28-2003, 07:51 AM #1New Member
- Join Date
- May 2003
I am posting this thread on the behalf of my cousin. On monday he injected 1ml of Test Enanthate and 1ml of deca into his right quad. Today he's telling me that his whole leg from his hip to his lower calf is swollen, red, and real warm. He said he really can't even walk. He wants to go to the ER and have it checked out but is worried about them reportin it to the authorities. I don't think they will, but he is worried as hell about it. What do you guys think? I told to rest it out a couple more days cause my ass swole up like that on my last cycle, and it went away after about a week, but he's worried as shit about it. Thanks guys
05-28-2003, 08:01 AM #2
If it is red and warm to the touch then it is infected. Tell him he can go to the doctor they won't report it to the athorities. It will just be on the doctor report.
When I go to the doc and I don't want it on my record I tell the doctor "I want to tell you something but I want it off the records" then they can't put it on your records.
Or I have also called my doc and told him I had a ear infection and got antibiotics without having to see him. But he does definetally need antibiotics and if the swelling gets too far the doc might need to extract some of the fluids from his leg which will definetally reduce the pain.
05-28-2003, 08:03 AM #3
was this his first injection of this cycle? what kind of TEST did he inject and what is the mg per ml? the reason I ask is if its high dosed (400mg/ml) he is probably just having a reaction the the BA. does he have a fever? is there a "head" at the injection site? did he use a new, clean needle?
as far as the hospital is concerned, as long as you don't walk in there with any gear with you (other than what's in his leg) you should be cool. they have to have evidence, ( same with weed, they can't bust you if they smell pot, they have to find some.) But I would go to a walk in clinic instead of the ER. it's cheaper and faster, they'll just load him up on antibiotics and have him come back in a few days.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)